# SDR SWAA2022061618754

- Difficulty date: June 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR EXIT SIGN INOP. / [01] FOUND FORWARD RIGHT DOORWAY LINING CONNECTOR D40042P DISCONNECTED. RE-SECURED CONNECTOR AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST; AS PER B737 AMM 33-51-00-710-801; WDM 33-51-12. TEST FOUND NORMAL.;[02] VERIFIED STEP 1
